Hey guys I posted about a week or go and I just wanted to know if anyone else is experiencing what I am. I think my headaches are due to withdrawl. So the headaches have been on and off for about 3 months . Now about the beginning of this month it stopped. For about 2 weeks but now it came back but it’s not intense like how it was? Could this still be withdrawl after this amount of time? Btw I’m not a smoker per say but ex vaper
No headache dull feeling in head: Hey guys I... - Quit Support
Hi there Jase, sorry you waited so long. we must be on a different time scale. Its now 7.58am in the UK. Your headache is more than likely still withdrawal. you have reached 12 weeks which seems to be a peak time for withdrawal symptoms. I wouldnt worry too much unless the headaches are very severe , then seek medical advice. I have given you a link about your 12 weeks symptoms. healthunlocked.com/quitsupp...
Take care. xxx